The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici

Full-Text PDF (428 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 3, 2013, pp. 715–757
DOI: 10.4171/CMH/301

Published online: 2013-08-13

Varieties $n$-covered by curves of degree $\delta$

Luc Pirio[1] and Francesco Russo[2]

(1) Université de Rennes 1, France
(2) Università degli Studi di Catania, Italy

We continue the study, began by classical geometers and considered more recently in [33] and [52], of complex projective varieties $X\subset\mathbb P^N$ such that through $n\geq 2$ general points of $X$ there passes an irreducible curve of degree $\delta$.

Keywords: Projective variety, rationally connected variety, Jordan algebra

Pirio Luc, Russo Francesco: Varieties $n$-covered by curves of degree $\delta$. Comment. Math. Helv. 88 (2013), 715-757. doi: 10.4171/CMH/301